# SDR JJBA20130914008

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,179 hours, 43,585 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  NR 2 ENGINE POWER LEVER NOT RESPONSIVE.  R & R NR 2 ENGINE MFC AND FUEL PUMP AND RIGGED.
